MAUDE Adverse Event Report: HUDSON 22MM SGL HTD LIMB CIRC KIT; HUMIDIFIER NEBULIZER KIT

HUDSON 22MM SGL HTD LIMB CIRC KIT; HUMIDIFIER NEBULIZER KIT
Model Number IPN913836
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the circuit melted while on the patient.The patient was on a trach collar and our heater.The patient's circuit melted".No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
HUDSON 22MM SGL HTD LIMB CIRC KIT
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11697293
Report Number3004365956-2021-00154
Device Sequence Number3511509
Product Code OGG
UDI-Device Identifier14026704660398
UDI-Public14026704660398
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913836
Device Catalogue Number870-19KIT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1